# SDR FDEA201109214007

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 62,916 hours, 14,563 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND ACCESS PANEL 633AB, NR 3 FWD FUEL BOOST PUMP ACCESS PANEL MISSING.  COMPLIED WITH EA 1-2820-155476, REV, POS P3.  INSTALLED NEW BLOCK AND NEW DOOR IAW AMM 28-22-01-4.  ACFT OK FOR SERVICE.
